# SDR MEX2003270

- Difficulty date: July 7, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N505MD
- Make and model: Doug DC-9-82
- Aircraft serial: 49149
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Part number: 892809040001
- Condition: Failed
- Location: Fire Detection
- Part time: 2,478 hours, 1,468 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT TRANSIT CHECK WAS DETECTED THE ENGINE FIRE ALARM SYSTEM DID NOT CANCEL AURAL WARNING.  DURING REVISION RIGHT ENGINE LOOP B, BREAKER B-1 AND AMPLIFIER A2-6 WERE WITH DAMAGES.  THE DUAL CONTROL UNIT WAS REPLACED IAW MM, ALL TESTS CORRECT.
